# SDR FDEA201605241727

- Difficulty date: May 24, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 78,413 hours, 15,285 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OTBD FLAP, INBD FWD HINGE, WING SIDE, BARREL NUTS HOLE SURFACE CORROSION. CORROSION AT RT WING, OTBD FLAP, INBD FWD HINGE, WING SIDE, BARREL NUT HOLE SURFACE REWORKED IAW CMM 57-44-08.  EXISTING THICKNESS: UPPER 0.368", LOWER 0.365". MATERIAL REMOVED: UPPER 0.0101", LOWER 0.010", REMAINING THICKNESS: UPPER 0.358", LOWER 0.355". REPAIR SHIM FABRICATED AND INSTALLED IAW EA 1-5750-T0325475, PART 1, STEP 1. TITLE: WINGS, FLIGHT SURFACES EO1-5750-7-5002, RT WING-OTBD FLAP INBD HINGE, WING SIDE, CORROSION REPAIR.  REFER TO WRI: 57507889 FOR WORK DETAILS.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
